# SDR IPXA2018040428176

- Difficulty date: March 20, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E COMPARTMENT INBD SLAT TRACK NR 16 FITTING FOUND CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-31-01, 51-33-01, AND 51-35-01.
